# SDR A6WA200940242

- Difficulty date: May 9, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 17,776 hours, 16,132 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"GEAR DISAGREE WARNING MESSAGE APPEARED APPROX 5-10 SECONDS AFTER COMMANDED NOSE AND RT MLG INDICATED "RED" ,  LT MLG SHOWED "YELLOW".  QRH COMPLIED WITH GEAR EXTENDED NORMALLY.  C/W MX ACTION FOR MEL 32-20-01.  INSTALLED NLG SAFETY AND BOTH MLG PNS IAW AMM 10-11-00-400-801 AND 802.  UNABLE TO DUPLICATE CONDITION, FOUND NOSE AND LT MAIN UPLOCK PINS SEIZED, LUBED AND FREED UP LOCK PINS, RETRACTED AND EXTENDED GEAR 25 TIMES NO FAULTS FOUND IAW AMM 12-20-32 AMD MXC INPUT, REMOVED PLACARD.  (K)
